# SDR SWIA20240514428

- Difficulty date: April 28, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N288SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000754
- Aircraft time: 12,416 hours, 9,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 16-19
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PASSENGER DOOR ENTRY LOWER BEAM UPPER SURFACE BETWEEN FR 16-19 AS MARKED.   (C-CHECK RO 5/13/2024)   REMOVED AND REPLACED LOWER BEAM ON FWD PASSENGER DOOR REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
